MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2021-09572.During an in clinic follow-up, the device was found to be in back-up vvi mode.It was also noted that oversensing and decreased pacing impedance were observed on the right ventricular (rv) lead.Insulation damage was suspected but was not confirmed.Technical support was contacted and a firmware download was performed to resolve the back-up vvi.It was suspected that the oversensing on the rv lead may have contributed to the back-up vvi mode on the device.The defibrillation therapy was disabled as an interim resolution and an rv lead replacement procedure and device exchange is anticipated.The patient was stable and will continue to be monitored.
 
Event or Problem Description
Additional information was received indicating that during the lead revision procedure, the device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported event of backup vvi was confirmed by the field device image, however could not be reproduced in the lab.Interrogation of the device revealed the device was below end of service when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.Pacing, sensing, impedance, hv output, patient notifier was tested and no anomaly was detected.The cause of the field event is a hybrid anomaly.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11387015
Report Number2017865-2021-09573
Device Sequence Number4568556
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number3593197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/03/2021
04/16/2021
05/25/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/10/2021
04/30/2021
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIATA PASSIVE FIXATION